Hi, dr.s my brother suffered from very low vitamin d less than 3 on scale of 30, he went throught treamnt for 6 mnths, now vit d is corrected bt he still has mild knee pain with calf muscles pain, his mri, RH factor all r okaya no injury, jst MNC wrk, bt since its not effective mch, can ayurved hlp wth his knee n calf pain due to vitamis n mineral imbalance as their is no restriction in his life, due to this pain bt he whats full relief, do ayurvedic dr. Give medicines or jst therpy
Like the answers? Chat privately for 24 hours with the doctor of your choice
Regards. MNC culture is destroying our culture and our body physiology, but in this era we can not do away with MNC as these are bread earners for our families. First and foremost, the patient should try his best to sit in sun atleast for half an hour at a stretch. You can try Cap Bonton of Vasu Healthcare 2 cap twice a day. Thanks
This is happening due to increased conversion of testosterone to DHT and reduced nutrition to scalp and hair follicles. Thus, hair become weak from their roots(follicles) and acclerate hair fall. The good news is that this is easily treatable with ayurvedic tablets. These tablets block conversion of testosterone to DHT. At the same time, these tablets nourish hair follicles making hair strong and prevent hair fall. Please let me know if you have any other disease or abnormal symptoms. Otherwise, this is easily managed with our wedel capsules.
Dr. Omkar Balkrishna Shahapurkar
In my views he need a short therapy ( scientific body massage and medicated steam bath) along with some medicine support to balance his electrolytes and and diet modification.
Yogasanas have important role to manage this condition
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.